Top answers from doctors based on your search:
Disclaimer

does the use of tretinoin on the skin cause dark spots

A 34-year-old male asked:
Dr. Andria Johnson
15 years experience in Family Medicine
With exposure: It is strongly advised that you use any products with tretinoin at night and wear sun block during the day. This medicine causes sensitivty to the su ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old female asked:
Dr. Kathleen Gilmore
25 years experience in Urgent Care
Spots off: In combination with a skin lightener such as Hydroquinone you can gradually lighten using tretinoin (Retin A) all over face, and spot treat spots, to ... Read More
1
1 thank
A 53-year-old female asked:
Dr. Steven Harris
36 years experience in Plastic Surgery
Too much Retin A (tretinoin)?: One of the symptoms of over use of Retin A (tretinoin) is dryness and flaking and a "wind burn" feeling. You might try a milder strength of Retin A (t ... Read More
1
1 thank
A 53-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience in Allergy and Immunology
Retin A (tretinoin): Is mainly prescribed for acne, not sure if it can be used for dark spots, ? off-label indication, in theory it helps skin rejuvenation, but exact mech ... Read More
A member asked:
Dr. Gregory Lewis
43 years experience in Urology
See below: Not unusual to have either residual hypo- or hyperpigmenation of the penis (shaft or glans) after treatment or resolution of any type of infection, in ... Read More
A 53-year-old female asked:
Dr. Tanya Russo
24 years experience in Pediatrics
Excessive dryness: Applying an oil free hypoallergenic moisturizer after each cleansing with warm water and a gentle pH balanced cleanser can help prevent excessive dryn ... Read More
A 27-year-old male asked:
Dr. Oscar Novick
57 years experience in Pediatrics
RetinA: Stop retinA and begin applying a moisturizer. Once the spots begin to clear you can restart the retinA
1
1 thank
A member asked:
Dr. J. Lawrence Dohan
56 years experience in Dermatology
WHY: WHY would anyone use RetinA there? Just stop using it there. It will heal quickly. Any lubricant will help. Vaseline, Aquaphor, Aveeno, (oatmeal) Euce ... Read More
A member asked:
Dr. Clarene Cress
Specializes in Pediatrics
Yes: It is an old product that has been used for diaper rash in infants as well without problems.
A 24-year-old male asked:
Dr. Gurmukh Singh
48 years experience in Pathology
Consult doctor: Visit this site for information on this topic and then talk to your doctor for the proper treatment for you: http://skinofcolorsociety.org/dermatology ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month